Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rg1223

So I had like 4-5 beers yesterday...

Recommended Posts

And this morning I have a pretty bad stomach ache, I couldn't even eat much. I'm 130lbs taking 60mg a day, is this because I taxed my liver too much last night? And also what should I take or eat? Tums and soup and stuff or what? Thanks

Share this post


Link to post
Share on other sites

Hi rg1223, you need to see a doctor and see what he can help you for your stomache. Try to avoid beer when you are on accutane because it can stress your liver even more. Take some congee as your meals for the mean time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×